# SDR SWI2023F00331

- Difficulty date: July 7, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK NOTED AT R/H TRU SKIN ADJACENT TO ADG STOW PUMP ON OTBD SIDE (MARKED)     (C-CHECK RO 9/13/2023)    PERFORMED REPAIR AT R/H TRU SKIN ADJACENT TO ADG STOW PUMP ON OTBD SIDE IAW ALL STEPS OF REO 601R-53-11-245 REV-C 2019-05-13. COMPLIED WITH TASK CARD 51-900-1003-SKY.
